# SDR REXA2024031300264

- Difficulty date: December 20, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 21L FROM F.S.333 TO F.S.349 IS CORRODED. INSTALLED NEW SERVICEABLE INTERCOSTAL/BACKUP SILL P/N SH670-31823-1 IAW CRJ-900 SRM 51-40-11-001-001-A01.
